Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extending homeomorphisms by means of collarings


Author: Raymond Y. T. Wong
Journal: Proc. Amer. Math. Soc. 19 (1968), 1443-1447
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1968-0234430-X
MathSciNet review: 0234430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365–383. MR 0214041
  • [2] R. Wong, On homeomorphisms of infinite dimensional product spaces, Dissertation, Louisiana State University, 1966.
  • [3] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass., 1966. MR 0193606

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234430-X
Article copyright: © Copyright 1968 American Mathematical Society